| Model Number |
MMT-751PNAP |
| Medical Device Problem Codes |
Mechanical Problem (1384); Device Difficult to Program or Calibrate (1496); Obstruction of Flow (2423); Battery Problem (2885)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/02/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that the insulin pump buttons were harder to press.The customer blood glucose level was unknown at the time of incident.Customer also stated insulin pump had no delivery alerts, slow during rewind, changing battery more frequently.The insulin pump will not be returned for analysis.
Additional Manufacturer Narrative
Device passed displacement test, rewind test, basic occlusion test, prime/a33 test, excessive no delivery test and occlusion test.No anomaly noted during testing.All buttons functioning properly.No button error alarm during testing.No moisture or corroded keypad found.No flatted keypad.Connector was inspected and locked on lcd board.